Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of Hilbert modules


Author: George R. Giellis
Journal: Proc. Amer. Math. Soc. 36 (1972), 440-442
MSC: Primary 46K10
MathSciNet review: 0320763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a proper $ {H^ \ast }$-algebra A, the relationship between $ ^ \ast $-representations of A and Hilbert modules is discussed. It is shown that a Hilbert module structure can be defined on every essential $ ^\ast$-representation of A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K10

Retrieve articles in all journals with MSC: 46K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0320763-6
PII: S 0002-9939(1972)0320763-6
Keywords: $ {H^ \ast }$-algebra, Hilbert module, vector inner product, $ ^ \ast $-representation
Article copyright: © Copyright 1972 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia